Chin. Phys. B
Citation Search Quick Search
Chin. Phys. B  2012, Vol. 21 Issue (11): 110203    DOI: 10.1088/1674-1056/21/11/110203
GENERAL Current Issue| Next Issue| Archive| Adv Search |
A new generalized fractional Dirac soliton hierarchy and its fractional Hamiltonian structure
Wei Han-Yua b, Xia Tie-Chenga
a Department of Mathematics, Shanghai University, Shanghai 200444, China;
b Department of Mathematics and Information Science, Zhoukou Normal University, Zhoukou 466001, China

Copyright © the Chinese Physical Society
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail:
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: